# SDR HEEA0012140

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2772A
- Make and model: Bell 206L-1
- Aircraft serial: 45311
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Defective
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP COMP DEFECT, UNABLE TO ADJUST SPREAD TO 3%.  GOV WAS CHANGED AT THE SAME TIME WITH RATCHETING ARM.
